# SDR CA001027017

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- System (JASC): 2730 · Elevator Control System
- Part: Arm
- Part number: C6TEM104229
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SIX ATTACH HOLES ARE COUNTERSUNK TOO DEEP FOR THE INTENDED FASTENERS (PLT110-6) IF INSTALLED THIS ITEM COULD COME LOOSE RESULTING IN LOSS OF LT ELEVATOR CONTROL. CONCERNED ABOUT MOR IN SAME BATCH IN SERVICE. PLEASE SEE ATTACHED PHOTO COPY.
